Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Linear generalizations of Gronwall's inequality


Authors: Jagdish Chandra and Paul W. Davis
Journal: Proc. Amer. Math. Soc. 60 (1976), 157-160
MSC: Primary 34A40
MathSciNet review: 0422735
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A variety of linear generalizations of Gronwall's inequality, including recent multivariable results of D. R. Snow and E. C. Young, are subsumed and extended by simple arguments involving the resolvent kernel of the integral operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A40

Retrieve articles in all journals with MSC: 34A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0422735-3
PII: S 0002-9939(1976)0422735-3
Keywords: Gronwall's inequality, integral inequality, differential inequality, resolvent kernel
Article copyright: © Copyright 1976 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia